Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




8 Publications

2020 | Preprint | IST-REx-ID: 8682 | OA
Browning TD, Boudec PL, Sawin W. The Hasse principle for random Fano hypersurfaces. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8742 | OA
Browning TD, Heath-Brown R. 2020. The geometric sieve for quadrics. Forum Mathematicum.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 179 | OA
Browning TD, Heath Brown R. 2020. Density of rational points on a quadric bundle in ℙ3×ℙ3. Duke Mathematical Journal. 169(16), 3099–3165.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 177 | OA
Browning TD, Sawin W. 2020. A geometric version of the circle method. Annals of Mathematics. 191(3), 893–948.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6310 | OA
Browning TD, Hu LQ. 2019. Counting rational points on biquadratic hypersurfaces. Advances in Mathematics. 349, 920–940.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6620 | OA
De La Bretèche R, Destagnol KN, Liu J, Wu J, Zhao Y. 2019. On a certain non-split cubic surface. Science China Mathematics. 62(12), 2435–2446.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 175 | OA
Browning TD, Loughran D. 2019. Sieving rational points on varieties. Transactions of the American Mathematical Society. 371(8), 5757–5785.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6835 | OA
Destagnol KN, Sofos E. 2019. Rational points and prime values of polynomials in moderately many variables. Bulletin des Sciences Mathematiques. 156(11).
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed